Alert archive / California / Lake Wind Advisories in 2021

Lake Wind Advisory 24, NWS Reno, NV

March 29, 2021Douglas County, Washoe County, Nevada; 4 counties in California

NWS Reno, NV issued this lake wind advisory at Mar 29, 2021, 2:19 AM PDT for Douglas County, Washoe County, Nevada; 4 counties in California. It took effect at Mar 29, 2021, 8:00 PM PDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Mar 29, 2021, 2:19 AM PDT (09:19 UTC)
In effect from
Mar 29, 2021, 8:00 PM PDT
Expired
Mar 30, 2021, 7:37 PM PDT
In force
24 hr
Issued by
NWS Reno, NV

Counties Alpine County, CA, El Dorado County, CA, Nevada County, CA, Placer County, CA, Douglas County, NV, Washoe County, NV

The radar

The Reno radar (KRGX), 86 km from the middle of the area, began a volume at 09:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Reno, NV (KREV), launched 00:00Z, 9.3 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 00:00Z on 2021-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 00:00Z on 2021-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3412 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
-32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

815 
WWUS75 KREV 290919
NPWREV

URGENT - WEATHER MESSAGE
National Weather Service Reno NV
219 AM PDT Mon Mar 29 2021

CAZ072-NVZ002-301000-
/O.NEW.KREV.LW.Y.0024.210330T0300Z-210331T0000Z/
Greater Lake Tahoe Area-
Including the cities of South Lake Tahoe, Tahoe City, Truckee, 
Markleeville, Stateline, Glenbrook, and Incline Village
219 AM PDT Mon Mar 29 2021

...LAKE WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 PM
PDT TUESDAY FOR LAKE TAHOE...

* WHAT...East to northeast winds 15 to 25 mph with gusts up to 35
  mph expected. Waves 3 to 4 feet.

* WHERE...Lake Tahoe.

* WHEN...From 8 PM this evening to 5 PM PDT Tuesday.

* IMPACTS...Small boats, kayaks and paddle boards will be prone to
  capsizing. Roughest waters likely from mid-lake to the west
  shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Check lake conditions before heading out and be prepared for a
sudden increase in winds and wave heights. Consider postponing
boating activities on the lake until a day with less wind.

&&

$$

NVZ004-292100-
/O.CON.KREV.LW.Y.0023.000000T0000Z-210329T2100Z/
Western Nevada Basin and Range including Pyramid Lake-
Including the cities of Fernley, Fallon, Lovelock, 
Silver Springs, Nixon, and Imlay
219 AM PDT Mon Mar 29 2021

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON FOR PYRAMID LAKE...

* CHANGES...No significant changes.

* WHAT...Southwest winds becoming northwest by mid-morning. 15 to
  25 mph with gusts up to 40 mph. Waves 4 to 5 feet. Winds 
  becoming lighter during the afternoon, northwest 10-15 mph with 
  gusts to 25 mph and waves 2 to 3 feet.

* WHERE...Pyramid Lake.

* WHEN...Until 2 PM PDT this afternoon.

* IMPACTS...Small boats, kayaks and paddle boards will be prone 
  to capsizing and should remain off lake waters until 
  conditions improve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Check lake conditions before heading out and be prepared for a
sudden increase in winds and wave heights. Consider postponing
boating activities on the lake until a day with less wind.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/rev
5 follow-up statements
639 
WWUS75 KREV 291719
NPWREV

URGENT - WEATHER MESSAGE
National Weather Service Reno NV
1019 AM PDT Mon Mar 29 2021

NVZ004-300000-
/O.NEW.KREV.DU.W.0001.210329T1719Z-210330T0000Z/
/O.CON.KREV.LW.Y.0023.000000T0000Z-210329T2100Z/
Western Nevada Basin and Range including Pyramid Lake-
Including the cities of Fernley, Fallon, Lovelock, 
Silver Springs, Nixon, and Imlay
1019 AM PDT Mon Mar 29 2021

...BLOWING DUST WARNING IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON...
...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON FOR PYRAMID LAKE...

* CHANGES...Added blowing dust warning.

* WHAT...For the Blowing Dust Warning, visibility less than one 
  quarter mile in blowing dust. For the Lake Wind Advisory, 
  north winds 15 to 20 mph with gusts up to 35 mph. Waves 1 to 3 
  feet.

* WHERE...Western Nevada Basin and Range including Pyramid Lake.

* WHEN...For the Blowing Dust Warning, until 5 PM PDT this 
  afternoon. For the Lake Wind Advisory, until 2 PM PDT this 
  afternoon.

* IMPACTS...Severely limited visibilities are expected from dust
  between Fallon and points south along Highways 50 and 95. Small
  boats, kayaks and paddle boards will be prone to capsizing and 
  should remain off lake waters until conditions improve.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared for sudden decreases in visibility to near zero. If
you encounter a wall of dust, slow down and leave plenty of space
between you and the car in front of you.

Check lake conditions before heading out and be prepared for a
sudden increase in winds and wave heights. Consider postponing
boating activities on the lake until a day with less wind.

&&

$$

NVZ001-300000-
/O.NEW.KREV.DU.W.0001.210329T1719Z-210330T0000Z/
Mineral and Southern Lyon Counties-
Including the cities of Hawthorne, Yerington, Smith Valley, Mina,
and Schurz
1019 AM PDT Mon Mar 29 2021

...BLOWING DUST WARNING IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON...

* WHAT...Visibility less than one quarter mile in blowing dust.

* WHERE...Mineral and Southern Lyon Counties near Highway 95 and
  along Highway 359 south of Hawthorne.

* WHEN...Until 5 PM PDT this afternoon.

* IMPACTS...Severely limited visibilities are expected.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared for sudden decreases in visibility to near zero. If
you encounter a wall of dust, slow down and leave plenty of space
between you and the car in front of you.

&&

$$

CAZ072-NVZ002-310000-
/O.CON.KREV.LW.Y.0024.210330T0300Z-210331T0000Z/
Greater Lake Tahoe Area-
Including the cities of South Lake Tahoe, Tahoe City, Truckee, 
Markleeville, Stateline, Glenbrook, and Incline Village
1019 AM PDT Mon Mar 29 2021

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO
5 PM PDT TUESDAY FOR LAKE TAHOE...

* CHANGES...None.

* WHAT...Northeast to east winds 20 to 30 mph with gusts up to 40
  mph expected. Waves 2 to 5 feet.

* WHERE...Greater Lake Tahoe Area.

* WHEN...From 8 PM this evening to 5 PM PDT Tuesday.

* IMPACTS...Small boats, kayaks and paddle boards will be prone 
  to capsizing and should remain off lake waters until 
  conditions improve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Check lake conditions before heading out and be prepared for a
sudden increase in winds and wave heights. Consider postponing
boating activities on the lake until a day with less wind.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/rev
264 
WWUS75 KREV 292053
NPWREV

URGENT - WEATHER MESSAGE
National Weather Service Reno NV
153 PM PDT Mon Mar 29 2021

NVZ004-300200-
/O.CAN.KREV.DU.W.0001.000000T0000Z-210330T0000Z/
/O.NEW.KREV.DU.Y.0002.210329T2053Z-210330T0200Z/
/O.CAN.KREV.LW.Y.0023.000000T0000Z-210329T2100Z/
Western Nevada Basin and Range including Pyramid Lake-
Including the cities of Fernley, Fallon, Lovelock, 
Silver Springs, Nixon, and Imlay
153 PM PDT Mon Mar 29 2021

...BLOWING DUST ADVISORY IN EFFECT UNTIL 7 PM PDT THIS EVENING...

* CHANGES...Lowered Blowing Dust Warning to an Advisory and
  expired Lake Wind Advisory for Pyramid Lake.

* WHAT...Visibility and air quality reduced by dust. Local
  visibilities below 3 miles.

* WHERE...Portions of Churchill County.

* WHEN...Until 7 PM PDT this evening.

* IMPACTS...Reduced air quality with dust. Possible aviation
  impacts due to lowered visibility.

* ADDITIONAL DETAILS...Areas of concern for dust are mainly along
  and east of Highway 95 from Fallon south and along Highway 50.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared for sudden decreases in visibility. If you encounter 
a wall of dust, slow down and leave plenty of space between you 
and the car in front of you.

&&

$$

NVZ001-300200-
/O.CAN.KREV.DU.W.0001.000000T0000Z-210330T0000Z/
/O.NEW.KREV.DU.Y.0002.210329T2053Z-210330T0200Z/
Mineral and Southern Lyon Counties-
Including the cities of Hawthorne, Yerington, Smith Valley, Mina,
and Schurz
153 PM PDT Mon Mar 29 2021

...BLOWING DUST ADVISORY IN EFFECT UNTIL 7 PM PDT THIS EVENING...
...BLOWING DUST WARNING IS CANCELLED...

* CHANGES...Lowered Blowing Dust Warning to an Advisory.

* WHAT...Visibility and air quality reduced by dust. Local
  visibilities below 1 mile.

* WHERE...Mineral and Southern Lyon counties.

* WHEN...Until 7 PM PDT this evening.

* IMPACTS...Reduced air quality with dust. Possible aviation
  impacts due to lowered visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared for sudden decreases in visibility. If you encounter 
a wall of dust, slow down and leave plenty of space between you 
and the car in front of you.

&&

$$

CAZ072-NVZ002-300200-
/O.CON.KREV.LW.Y.0024.210330T0300Z-210331T0000Z/
Greater Lake Tahoe Area-
Including the cities of South Lake Tahoe, Tahoe City, Truckee, 
Markleeville, Stateline, Glenbrook, and Incline Village
153 PM PDT Mon Mar 29 2021

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO
5 PM PDT TUESDAY FOR LAKE TAHOE...

* CHANGES...None.

* WHAT...East winds 20 to 30 mph with gusts up to 40 mph 
  expected. Waves 2 to 5 feet.

* WHERE...Greater Lake Tahoe Area.

* WHEN...From 8 PM this evening to 5 PM PDT Tuesday.

* IMPACTS...Small boats, kayaks and paddle boards will be prone 
  to capsizing and should remain off lake waters until 
  conditions improve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Check lake conditions before heading out and be prepared for a
sudden increase in winds and wave heights. Consider postponing
boating activities on the lake until a day with less wind.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/rev
996 
WWUS75 KREV 300153
NPWREV

URGENT - WEATHER MESSAGE
National Weather Service Reno NV
653 PM PDT Mon Mar 29 2021

NVZ001-004-300300-
/O.EXP.KREV.DU.Y.0002.000000T0000Z-210330T0200Z/
Mineral and Southern Lyon Counties-
Western Nevada Basin and Range including Pyramid Lake-
Including the cities of Hawthorne, Yerington, Smith Valley, Mina,
Schurz, Fernley, Fallon, Lovelock, Silver Springs, Nixon, 
and Imlay
653 PM PDT Mon Mar 29 2021

...BLOWING DUST ADVISORY WILL EXPIRE AT 7 PM PDT THIS EVENING...

Visibilities due to blowing dust are no longer hazardous and the 
Blowing Dust Advisory will expire at 7 pm PDT. However, hazy skies
due to the dust may persist through Tuesday evening.

$$

CAZ072-NVZ002-301400-
/O.CON.KREV.LW.Y.0024.210330T0300Z-210331T0000Z/
Greater Lake Tahoe Area-
Including the cities of South Lake Tahoe, Tahoe City, Truckee, 
Markleeville, Stateline, Glenbrook, and Incline Village
653 PM PDT Mon Mar 29 2021

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY
FOR LAKE TAHOE...

* CHANGES...none.

* WHAT...East winds 20 to 30 mph with gusts up to 40 mph 
  expected. Waves 2 to 5 feet.

* WHERE...Greater Lake Tahoe Area.

* WHEN...From 8 PM this evening to 5 PM PDT Tuesday.

* IMPACTS...Small boats, kayaks and paddle boards will be prone 
  to capsizing and should remain off lake waters until 
  conditions improve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Check lake conditions before heading out and be prepared for a
sudden increase in winds and wave heights. Consider postponing
boating activities on the lake until a day with less wind.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/rev
907 
WWUS75 KREV 300838
NPWREV

URGENT - WEATHER MESSAGE
National Weather Service Reno NV
138 AM PDT Tue Mar 30 2021

CAZ072-NVZ002-310600-
/O.EXT.KREV.LW.Y.0024.000000T0000Z-210331T0600Z/
Greater Lake Tahoe Area-
Including the cities of South Lake Tahoe, Tahoe City, Truckee, 
Markleeville, Stateline, Glenbrook, and Incline Village
138 AM PDT Tue Mar 30 2021

...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING
FOR LAKE TAHOE...

* CHANGES...Extended advisory into the evening hours.

* WHAT...East winds 15 to 25 mph with gusts up to 40 mph. Waves 2
  to 4 feet.

* WHERE...Greater Lake Tahoe Area.

* WHEN...Until 11 PM PDT this evening. Strongest winds and
  roughest waters look to be this afternoon and early evening.

* IMPACTS...Small boats, kayaks and paddle boards will be prone 
  to capsizing and should remain off lake waters until 
  conditions improve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Check lake conditions before heading out and be prepared for a
sudden increase in winds and wave heights. Consider postponing
boating activities on the lake until a day with less wind.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/rev
506 
WWUS75 KREV 310237
NPWREV

URGENT - WEATHER MESSAGE
National Weather Service Reno NV
737 PM PDT Tue Mar 30 2021

CAZ072-NVZ002-310345-
/O.CAN.KREV.LW.Y.0024.000000T0000Z-210331T0600Z/
Greater Lake Tahoe Area-
Including the cities of South Lake Tahoe, Tahoe City, Truckee, 
Markleeville, Stateline, Glenbrook, and Incline Village
737 PM PDT Tue Mar 30 2021

...LAKE WIND ADVISORY IS CANCELLED...

The east winds have decreased in intensity earlier this evening,
which is why we have cancelled the Lake Wind Advisory for Lake
Tahoe. Expect occasional breezes of up to 25 mph for the 
remainder of the evening.

$$

For more information from the National Weather Service visit
http://weather.gov/rev

What forecasters said that day

The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this lake wind advisory went out at Mar 29, 2:05 AM PDT, 14 minutes earlier.

Area forecast discussion, Mar 29, 2:05 AM PDT, 14 minutes before
Area Forecast Discussion
National Weather Service Reno NV
205 AM PDT Mon Mar 29 2021

.SYNOPSIS...

Breezy southwest winds will turn more northerly today as a dry
cold front passes. Cooler temperatures today and Tuesday will warm
back to well above normal Wednesday through Friday, as high
pressure builds over the region. Pacific low pressure will then
approach this weekend bringing increased winds, with cooler
weather and spring showers a good bet next week.

&&

.SHORT TERM (through Wednesday)...

* Dry cold front moving through the region early this morning.
  Numerous gusts 30-45 mph within the well mixed pre-frontal
  airmass. Notable overnight observations: Surprise Valley up to
  73 mph in what is likely a downslope event off the Warners, and
  a desiccating 47 mph gust at Lundy RAWS near Lee Vining with an
  RH of only 8%. What month is it again!?

* Based on latest high-res HRRR and NAM3 breezy conditions will
  continue through daybreak (mid-morning for the E Sierra), then
  with frontal passage northerly gusts will be more on the order
  of 20-35 mph into the afternoon then subside by sundown.
  Direction favors strong winds, rough water on Pyramid Lake
  today. Breezy N/NW winds will continue in the E Sierra well into
  the evening with post-frontal gradient favoring northerly wind
  channeling down the Chalfant Valley into Bishop vicinity. NAM3
  showing gusts 30-45 mph in these areas tonight which seems
  reasonable based on the pattern.

* Elsewhere tonight into Tuesday a fairly modest northeast wind
  setup is expected. This will mainly impact Sierra crest ski
  areas as 700mb flow increases to about 40 kts, peaking Tuesday
  morning. Some signs in the high-res guidance of stronger winds
  getting into the Tahoe basin this evening into Tuesday morning
  that would result in rough water.

* Aside from the Eastern Sierra, temperatures today and Tuesday
  will fall back to below normal in the dry post-frontal airmass.
  Lows the next couple nights will likely fall on the lower end of
  NBM guidance ranges with effective cooling in dry air. Even in
  urban areas temps into hard freeze territory are likely, affecting
  early irrigators. Wednesday guidance has us warming nicely to well
  above normal. Light easterly gradient may temper this some, until
  Thursday when we get more of a W/SW flow.

-Chris

.LONG TERM (Thursday onward)...

Few changes to the long term with the most significant change
warming temperatures a few degrees this weekend. Ensembles are in
good agreement with the moderate amplitude ridge late in the week
giving way to a deep trough along the coast by Sunday into early
next week. Ensembles are all in good agreement with this scenario.
The only differences are in the trough, as in timing, moisture
and depth.

With the ridge axis moving east Thursday and Friday it will be
quite warm with some afternoon southwest breezes. Highs will be a
good 10+ degrees above average with overnight lows closer to
average with a very dry airmass in place.

This weekend looks to be more of a transition to the trough as
almost all ensemble members are slowing the trough down and
digging it off the coast before it moves in. It will be breezy to
windy with southwest breezes. Temperatures will start to cool but
still look to remain a few degrees above average as better mixing
somewhat offsets the cooling aloft.

The trough likely moves in Monday and Tuesday. There are some
fairly wet solutions now as a few members drop the low far enough
south to pick up some subtropical moisture before moving in.
Still, the potential amounts vary significantly so it will take
some time to nail it down in the coming days. One thing we can say
with fairly high confidence is it will be below average for temps
with some showers and brisk winds. X

&&

.AVIATION...

* Cold front will move through the region this morning shifting
  breezy W/SW winds to more of a N direction. Rough wind shift
  timing based on latest HRRR: RNO 14z, CXP/MEV/NFL 16z, HTH 17z,
  but not much of a signal for TRK and TVL. Further south in the E
  Sierra around MMH breezy W/NW winds will persist much of the
  day. Strong gusty channeled N winds will impact the Chalfant
  Valley into BIH vicinity this evening.

* Impacts will include low level wind shear, increased turbulence,
  and mountain wave activity ahead of the front this morning.
  Post-frontal winds today into the evening will also see
  turbulence but could also bring some blowing dust to areas such
  as LOL, NFL, and HTH.

* Quieter weather Tuesday with more of E/NE flow. This will
  promote breezy periods at CXP/MEV. Some mountain waves over the
  Sierra crest and points westward. Possible low level wind shear
  for TRK, TVL early Tuesday morning.

-Chris

&&

.REV Watches/Warnings/Advisories...
NV...Lake Wind Advisory until 2 PM PDT this afternoon for Pyramid
     Lake in NVZ004.

     Lake Wind Advisory from 8 PM this evening to 5 PM PDT Tuesday
     for Lake Tahoe in NVZ002.

CA...Lake Wind Advisory from 8 PM this evening to 5 PM PDT Tuesday
     for Lake Tahoe in CAZ072.

&&

For more information from the National Weather Service visit...
http://weather.gov/reno

In the hours before

Special weather statement, Mar 29, 2:14 AM PDT, 5 minutes before
Special Weather Statement
National Weather Service RENO NV
214 AM PDT Mon Mar 29 2021

CAZ070>073-NVZ001>005-300100-
Surprise Valley California-Lassen-Eastern Plumas-
Eastern Sierra Counties-Greater Lake Tahoe Area-Mono County-
Mineral and Southern Lyon Counties-Greater Reno-Carson City-
Minden Area-Western Nevada Basin and Range including Pyramid Lake-
Northern Washoe County-
Including the cities of Cedarville, Eagleville, Fort Bidwell,
Portola, Susanville, Westwood, Sierraville, Loyalton,
South Lake Tahoe, Tahoe City, Truckee, Markleeville, Bridgeport,
Coleville, Lee Vining, Mammoth Lakes, Hawthorne, Yerington,
Smith Valley, Mina, Schurz, Stateline, Glenbrook,
Incline Village, Sparks, Verdi, Gardnerville, Virginia City,
Fernley, Fallon, Lovelock, Silver Springs, Nixon, Imlay, Empire,
and Gerlach
214 AM PDT Mon Mar 29 2021

...Cold Front Brings Breezy and Shifting Winds Today...

* A dry cold front will sweep through the region this morning
  bringing periods of strong gusty west to southwest winds,
  before switching to the north as the front passes between
  roughly 6 AM and 10 AM.

* Ahead of the front southwest winds will gust from 30 to 45 mph,
  with some gusts above 50 mph in wind prone areas. This could
  cause travel difficulties for high profile vehicles along 395 in
  Lassen County, 580 through Washoe Valley, and 395 in Mono
  County. Later today behind the cold front, north winds will gust
  on the order of 20 to 35 mph with areas of blowing dust.

* Choppy waters should be expected on all lakes. Pyramid Lake
  could see periods of fairly rough water today as northwest winds
  channel down the length of the lake kicking up larger waves.
  There is also a risk of rough water on Lake Tahoe this evening,
  tonight, and into Tuesday morning as northeast winds become
  strong in the Sierra. Ski areas should expect strong southwest
  winds this morning, becoming strong northeasterly tonight into
  Tuesday.

http://weather.gov/reno

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 10:19 AM PDTBlowing Dust WarningREVChurchill, Lyon, Mineral, Pershing, Washoe4 hr
Mar 29, 10:32 AM PDTDust Storm WarningREVChurchill, Lyon, Mineral3 hr
Mar 29, 1:53 PM PDTBlowing Dust AdvisoryREVChurchill, Lyon, Mineral, Pershing, Washoe5 hr

Nearby

Lake Wind Advisories in California, 2021Lake Wind Advisories in Nevada, 2021Every lake wind advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.